# SDR DXTA2025121506074

- Difficulty date: December 10, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N404QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500401
- Aircraft time: 7,955 hours, 6,193 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: 26171000401
- Part serial: 00843
- Condition: Defective
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER SELECTING THE LANDING GEAR LEVER TO THE DOWN POSITION. WE RECEIVED 2 MAIN GEAR INDICATORS IN THE DOWN AND LOCKED POSITION (GREEN) AND THE NOSE INDICATOR WAS A RED HATCHED BOX. WENT AROUND, PER THE QRH WE CYCLED THE GEAR, RECEIVED 3 GREEN INDICATORS AND DIVERTED TO IAD. LANDED WITHOUT INCIDENT.   REMOVED AND REPLACED NOSE LANDING GEAR UPLOCK BOX IAW EMB-505 AMM 32-31-05. BLEED UPLOCK ACTUATOR IAW EMB-505 AMM 32-31-05-870-801. PERFORMED OPERATIONAL CHECK OF EMERGENCY EXTENSION SYSTEM IAW EMB-505 AMM 32-35-00-710-801. PERFORMED FUNCTIONAL CHECK OF EXTENSIONAL AND RETRACTION SYSTEM IAW EMB-505 AMM 32-31-00-720-801. OPS CHECK SAT.
